Dear Kazi,thanks for query.You need regular course of anti acid medicines.Take small and frequent meals,light diet,avoid fried and fermented foods.Do not lie down for 2 hours after meals.keep in regular follow up with your doctor. bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi I just found out I have gastric ulcer and have been taking medication for the past two days , what i am worries about is that since stressed can also trigger off an ulcer due to the chemical change, i am generally a very stressful person and used to take prozac a year ago ? Another question I had was if ejaculation was also ok if you have gastric ulcer ..
suddenly my back got struck and pains, lot of gas its gastric problem , the pain started from left side back to center of back and now got down to lower back , i took one rantac 150mg and nicip or combiflam for pain , or any better tablet for pain relief which is safe thank you Dr s
Hai docter i shakil i am have sever gastric pain after i take food and reflex up and my stomach become so heavy i even cant walk our sit properly it pain a lot before docter have given me nexpro rd 40 for 15 days and it was better
I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.